I've been noticing for the last few months that he has been extremely lethargic and didn't realize why until tonight when one of his friends commented on his change in behavior. At times he pretty much falls asleep standing up or I'll wake up early in the morning and noticed he fell asleep sitting up in bed. We have been together 4 and a half years, so I know this is unusual for him. I have asked him what's wrong and he promises me everything is okay. He is in the medical profession and I'm afraid this could affect his performance at work (he works night shift as well). He is just a total zombie. I went and looked in the bathroom vanity drawer and noticed there are three perscriptions for Tramadol that were issued in the last 30 days (equalling about 380 pills) and there are only 14 left! What should I do? What is the best way to approach this? His friend wants to confront him first and play good cop/bad cop. Not sure how long I can sit on this without saying anything. I'm so worried! I keep thinking what if he has a seizure or worse from taking too many.. Please help!
Hello there Mir485! I, too have struggled with tramadol dependence, so i understand where you are coming from. As someone who used to fear being confronted and/or having an intervention take place, i would recomend that you be as supportive as you can be! Support is key to recovery. When and if you do decide to confront him, make sure you tell him that you are not judging him, and that you love him and are worried for his saftey and health. He may feel put on the spot, and will prob deny that hes got a problem (i did the same thing for years... denied it to myself) and will prob get defensive. Stand your ground, but stay positive. These are only a few ways on how to come about this situation, but only you can decide what works best for the both of you... you do it your way, but please, try to be as supportive as possible. You sound like a wonderful person who truly cares about your fiance, and im rooting for you!!!
Im here to talk if ya need me!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Posted 29 Jun 2010 • 3 answers
Posted 20 Sep 2010 • 3 answers
Posted 17 Aug 2011 • 7 answers
Posted 19 Apr 2012 • 2 answers